Positive solutions to the equations AX = C and XB = D for Hilbert space operators
AuthorDajic, A; Koliha, JJ
Source TitleJournal of Mathematical Analysis and Applications
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsDajic, A. & Koliha, J. J. (2007). Positive solutions to the equations AX = C and XB = D for Hilbert space operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 333 (2), pp.567-576. https://doi.org/10.1016/j.jmaa.2006.11.016.
Access StatusThis item is currently not available from this repository
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References